Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/7166
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDoğan, Nurettin-
dc.contributor.authorErtürk, Vedat Suat-
dc.contributor.authorAkın, Ömer-
dc.date.accessioned2021-09-11T15:55:51Z-
dc.date.available2021-09-11T15:55:51Z-
dc.date.issued2012-
dc.identifier.issn1026-0226-
dc.identifier.issn1607-887X-
dc.identifier.urihttps://doi.org/10.1155/2012/579431-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/7166-
dc.description.abstractDifferential transform method is adopted, for the first time, for solving linear singularly perturbed two-point boundary value problems. Four numerical examples are given to demonstrate the effectiveness of the present method. Results show that the numerical scheme is very effective and convenient for solving a large number of linear singularly perturbed two-point boundary value problems with high accuracy.en_US
dc.language.isoenen_US
dc.publisherHindawi Ltden_US
dc.relation.ispartofDiscrete Dynamics In Nature And Societyen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subject[No Keywords]en_US
dc.titleNumerical Treatment of Singularly Perturbed Two-Point Boundary Value Problems by Using Differential Transformation Methoden_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume2012en_US
dc.authorid0000-0002-8267-8469-
dc.identifier.wosWOS:000303741700001-
dc.identifier.scopus2-s2.0-84861049587-
dc.institutionauthorAkın, Ömer-
dc.identifier.doi10.1155/2012/579431-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
dc.identifier.wosqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

16
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

12
checked on Nov 2, 2024

Page view(s)

122
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.